MathSciNet Relay Station
MathSciNet bibliographic data
MR1665993 60E07 (42A38)
Houdré, Christian; Pérez-Abreu, Victor; Surgailis, Donatas Interpolation, correlation identities, and inequalities for infinitely divisible variables. J. Fourier Anal. Appl. 4 (1998), no. 6, 651–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement